# SDR ASOA04189

- Difficulty date: March 9, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Part number: BC50334903
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, THE EMERGENCY FLOOR LIGHT AT FS 690 WAS FOUND NOT TO ILLUMINATE.  MAINTENANCE CLEANED CORROSION INHIBITOR FROM UNDER THE LAMP GROUND LUG.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
